# SDR ABXA040347

- Difficulty date: October 1, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 43,791 hours, 36,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED ODOR DURING RIGHT AC PACK OPERATION AND ERRATIC OPERATION OF IT'S CONTROL SYSTEM.  FOUND SEVERAL ELECTRICAL CONNECTORS LOOSE ON THE RT AC PACK FLOW CONTROL VALVE.  RESEATED AND TIGHTENED CONNECTORS.  RAN PACK, OPS CHECKED GOOD.
